# SDR 97ZZZX311

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AL
- Make and model: Skrsky S76
- Aircraft serial: 760189
- System (JASC): 6210 · Main Rotor Blades
- Part: Screws
- Part number: 802324
- Condition: Defective
- Location: Tip Cap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HR INSPECTION OF BLADES AS SCREWS WERE BEING INSTALLED TORQUE VALUE WAS REACHED WITH ONLY APPROXIMATELY ONE-THIRD THREAD ENGAGEMENT OF ENTIRE GRIP LENGTH.  DISTORTED THREADS IN ONE AXIAL LOCATION ALONG GRIP LENGTH.
